# SDR AALA202403288939

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 32,237 hours, 4,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20109170
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4 RIGHT HAND WELS CONTROL UNIT FAIL TEST. REMOVE AND REPLACED WELS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY. PER B787 AMM DMC-B787-A-33-51-07-02B-520A-A AND 33-51-07-02B-720A-A.
